Well-posed minimum problems for preorders
Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990), pp. 109-121.
@article{RSMUP_1990__84__109_0,
     author = {Patrone, Fioravante},
     title = {Well-posed minimum problems for preorders},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {109--121},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {84},
     year = {1990},
     mrnumber = {1101286},
     zbl = {0724.49004},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__84__109_0/}
}
TY  - JOUR
AU  - Patrone, Fioravante
TI  - Well-posed minimum problems for preorders
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1990
SP  - 109
EP  - 121
VL  - 84
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1990__84__109_0/
LA  - en
ID  - RSMUP_1990__84__109_0
ER  - 
%0 Journal Article
%A Patrone, Fioravante
%T Well-posed minimum problems for preorders
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1990
%P 109-121
%V 84
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1990__84__109_0/
%G en
%F RSMUP_1990__84__109_0
Patrone, Fioravante. Well-posed minimum problems for preorders. Rendiconti del Seminario Matematico della Università di Padova, Volume 84 (1990), pp. 109-121. http://www.numdam.org/item/RSMUP_1990__84__109_0/

[BLu] G. Beer - L. Lucchetti, Continuity results for the epi-distance topology with applications to constrained convex optimization problems, preprint, 1989.

[CM1] E. Cavazzuti - J. Morgan, Well-posed saddle point problems, Lect. Notes in Pure and Applied Mathematics, Vol. 86, Dekker, New York, 1983. | MR | Zbl

[CM2] E. Cavazzuti - J. Morgan, personal communication.

[ČKenR] M.M. Čoban - P.S. Kenderov - J. Revalski, Generic well-posedness of optimization problems in topological spaces, C. R. Acad. Bulg. Sci., 42, 1 (1989), pp. 11-14. | MR | Zbl

[De] G. Debreu, Theory of Value, Wiley, New York, 1959. | MR | Zbl

[DoZ] A. Dontchev - T. Zolezzi, book in preparation.

[FV] M. Furi - A. Vignoli, About well-posed optimization problems for functionals in metric spaces, J. Optimiz. Theory Appl., 5 (1970), pp. 225-229. | MR | Zbl

[H] W. Hildenbrand, Core and Equilibria of a Large Economy, Princeton Univ. Press, Princeton, 1974. | MR | Zbl

[Kel] J.L. Kelley, General Topology, Van Nostrand, Princeton, 1955. | MR | Zbl

[KlTh] E. Klein - A.C. Thompson, Theory of Correspondences, Wiley, New York, 1984. | MR | Zbl

[LePo] E.S. Levitin - B.T. Polijak, Constrained minimization methods, USSR Comput. Math. and Math. Phys., 6 (1968), pp. 1-50. | Zbl

[Lul] R. Lucchetti, Some aspects of the connection between Hadamard and Tyhonov well-posedness of convex programs, Boll. Un. Mat. Ital. Anal. Funz. Appl., 1 (1982), pp. 337-344. | MR | Zbl

[Lu2] R. Lucchetti, Hadamard and Tyhonov well-posedness in optimal control, Methods Oper. Res., 45 (1983). | Zbl

[Lu3] R. Lucchetti, Well-posedness, towards vector optimization, Lecture Notes in Econ. and Math. Systems, Vol. 294, Springer, Berlin, 1983.

[LuPal] R. Lucchetti - F. Patrone, A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities, Numer. Funct. Analysis Optimiz., 3 (1981), pp. 461-476. | MR | Zbl

[LuPa2] R. Lucchetti - F. Patrone, Hadamard and Tyhonov well-posedness of a certain class of convex functions, J. Math. Anal. Appl., 88 (1982), pp. 204-215. | MR | Zbl

[LuPa3] R. Lucchetti - F. Patrone, Some properties of « well-posed » variational inequalities governed by linear operators, Numer. Funct. Anal. Iptimiz., 5 (1982-83), pp. 349-361. | MR | Zbl

[M] J. Morgan, Constrained well-posed two-level optimization problems, preprint, Universitè de Montréal, Centre de Recherches Mathématiques, 1988. | MR | Zbl

[Pa] F. Patrone, Well-posedness as an ordinal property, Riv. Mat. Pura Appl., 1 (1987), pp. 95-104. | MR | Zbl

[PaTo] F. Patrone - A. Torre, Characterization of existence and uniqueness for saddle point problems and related topics, Boll. Un. Mat. Ital. Anal. Funz. Appl., 5-C (1986), pp. 175-184. | MR | Zbl

[R] J. Revalski, Variational inequalities with unique solution, in: Proc. 14th Spring Conference of the Union of Bulgarian Mathematicians, Bulg. Acad. of Sciences, Sofia (1985), pp. 534-541. | MR | Zbl

[Ti] A.N. Tikhonov, On the stability of the functional optimization problem, USSR Comput. Math. and Math. Phys., 6 (1966), pp. 28-33. | MR | Zbl